MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. CMPL F&A 3CC SIDE 11GAX120MM; BONE GRAFT DELIVERY KIT

ZIMMER KNEE CREATIONS, INC. CMPL F&A 3CC SIDE 11GAX120MM; BONE GRAFT DELIVERY KIT
Catalog Number 514.302
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains in the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a subchondroplasty, the cannula would not advance due to patient having hard bone.It was noted surgeon used a drill bit to create a pilot hole but cannula still would not advance and the tip fractured off inside of the bone and was retained by the patient.No further consequences were reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Through follow ups it was communicated that torque and/or bending may have been applied.Applying torque or bending to the instruments is considered use-error, however; without a definitive answer, op notes, or returned product, a definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CMPL F&A 3CC SIDE 11GAX120MM
Common Device Name
BONE GRAFT DELIVERY KIT
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
Manufacturer (Section G)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15901102
Report Number3008812173-2022-00005
Device Sequence Number5123029
Product Code OJH
UDI-Device Identifier00889024205338
UDI-Public(01)00889024205338(17)250818(10)209522822
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2025
Device Catalogue Number514.302
Device Lot Number209522822
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer12/08/2022
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexFemale